No diabetes medications

Patient

Q: "Hi , my friend has diabetes and has been feeling low with it she has also been feeling dizzy because of it, she has no medication for it and is meant to take dispersible aspirin 75mg but has run out of those what can she do to feel better ?"

Symptoms:  Dizziness, Light headedness, urinating frequently (more often at night) need sweet food, mouth dry oftenly
Doctor

A:   Thank you for your question. If you do not have any of your friend's diabetes medication and her symptoms are getting worsened, please take them to the hospital immediately. They may be requiring medication or glucose infusion in order to stabilize their condition.

Thank you for choosing askthedoctor.com

Comments / Follow Ups

Guest: I was diagnosed with Type 2 Diabetes 7Months ago from my Nurse practiciner at the VA, Nothing was explained and no medication or testing equiptment offered, I saw her recently for another matter and she asked what my sugar leval was, how could I know. Should I be concerned about not receiving treatment?

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews